# SDR AALA2000360

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP OF T/E BEAM RIGHT HORIZ STAB 2ND FROM OUTBOARD ELEV HINGE.  INSTALLED DOUBLER REPAIR PER ESO 11697, DATED 2-14-00.  (M)
